# SDR SB06022

- Difficulty date: February 27, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE CABIN LOW LEVEL EMERGENCY LIGHT INOPERATIVE, WITH WIRES EXPOSED, AT SEAT 4A ENDBAY.  MAINTENANCE REPAIRED WIRING AND SECURED BUNDLE AT SEAT 4A EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
